# SDR 2013FA0000692

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- Aircraft time: 24,614 hours
- Engine: Cont IO520BB
- Engine time: 618 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: 1123
- Condition: Failed
- Location: Dynamic Brake
- Part time: 169 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DID NOT EXTEND WHEN SELECTED DOWN.  GEAR FINALLY EXTENDED AFTER THREE ATTEMPTS.  TROUBLESHOT LANDING GEAR SYSTEM AND DETERMINED THAT THE DYNAMIC BRAKE RELAY WAS AT FAULT.  R & R THE DYNAMIC BRAKE RELAY.
